Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Equivariant maps for homology representations


Author: Ronald M. Dotzel
Journal: Proc. Amer. Math. Soc. 121 (1994), 961-965
MSC: Primary 57S17; Secondary 55N91
MathSciNet review: 1186130
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If Y is a homotopy representation of the finite group G of order n and X is a finite G-CW complex such that, for each subgroup H of G, $ {H_ \ast }({X^H};{\mathbb{Z}_n}) = {H_ \ast }({Y^H};{\mathbb{Z}_n})$ then there exists a G-map $ f:X \to Y$ such that $ f_ \ast ^H:{H_ \ast }({X^H};{\mathbb{Z}_n}) \to {H_ \ast }({Y^H};{\mathbb{Z}_n})$ is an isomorphism for each subgroup H.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57S17, 55N91

Retrieve articles in all journals with MSC: 57S17, 55N91


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1186130-5
PII: S 0002-9939(1994)1186130-5
Article copyright: © Copyright 1994 American Mathematical Society